# SDR SWAA2020093018588

- Difficulty date: September 28, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 49,636 hours, 32,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT EXTERIOR AFT EMERGENCY INOP.  R & R LT EXTERIOR AFT EMERGENCY LAMP, IAW AMM 33-51-22.  OPS CHECK GOOD.
